Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1985, Volume 53, Issue 4

The Symmetric Linear Rational Expectations Model<963:TSLREM>2.0.CO;2-P
p. 963-976

Tryphon Kollintzas

For many multivariate linear rational expectations models a symmetry condition is satisfied, and when it is, a convenient representation of the solution exists that has many of the desirable features of the solution to the univariate model. This allows for greater insight into the identification, stability, and comparative dynamics properties of the model.

Log In To View Full Content